Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Numbness in the leg from thigh to heel post receiving electrical shock. Treatment options?

I recieved an electric shock several days ago...about three days ago, i began to feel a numbness in my heel. Today the numbness has spread up to my calf and the front of my thigh...are there any treatments available to repond to this issue?
Asked On : Sun, 12 Feb 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU HAVE NOT MENTIONED THE SITE OF INJURY DURING ELECTRIC SHOCK.

YOU SHOULD GO FOR NERVE CONDUCTION STUDIES OF LOWER LIMB AND ALSO FOR COLOUR DOPPLER STUDY OF YOUR LOWER LIMB

THERE MAY BE RISK OF NERVE INJURY AS WELL AS BLOOD CIRCULATION INJURY AS YOU ARE FEELING NUMBNESS INYOUR LIMB

DRUG SUCH AS ANTIOXIDANTS, EPLARESTAT MAY BE HELPFUL TO PREVENT FURTHER DETERIORATION

YOU SHOULD ALSO CONSULT TO PHYSICIAN

DR. MAYANK BHARGAVA
Answered: Sun, 12 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor